# SDR AALA20140815005

- Difficulty date: August 15, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 56,646 hours, 7,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FLOOR PROXIMITY EMER LIGHTS IN BUSINESS CLASS INOPERATIVE.  RESEATED POWER SUPPLY FOR BUSINESS CLASS LT SIDE FLOOR PROXIMITY EMER LIGHTS.  OPERATIONS CHECKED NORMAL.
